# SDR HNAA2012072700882

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 52,797 hours, 59,225 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 30005000048
- Condition: Failed
- Location: Trim System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ECU POWER UPTRIM LIGHT ILLUMINATED ON TAKE-OFF ROLL.  R & R NR 1 TSCU IAW AMM 61-26-00.  OPS CHECKED IAW SRT, SECTION 5.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
